# SDR 95ZZZX4239

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 864202
- Condition: Failed
- Location: Nlg
- Part time: 16,693 hours
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CRW/DCA - FLT 3075 - THE NOSE LANDING GEAR CYCLES WHEN THE GEAR HANDLE IS SELECTED DOWN.  ALTERNATE EXTENSION PROCEDURES WERE FOLLOWED.  THE AIRCRAFT LANDED IN DCA WITHOUT INCIDENT.  REMOVED AND REPLACED THE NOSE GEAR DOWNLOCK PROXIMITY SENSOR.
